# SDR DL73K970125

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Component: 223001164
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED LEFT RUDDER INPUT YAW DAMP INDICATOR SHOWED LEFT DISPLACEMENT.  THIS HAPPEDED DURING CLIMB JUST AFTER TAKEOFF, WINGS LEVEL 2500 AGL 210 KTS PWR STEADY AT CLIMB EPR.  REPLACED RUDDER PCU, YAW DAMP COUPLER AND TEST OK.
